MathSciNet Relay Station
MathSciNet bibliographic data
MR883390 (88e:14058) 14K15 (11G10 14G25)
Imai, Hideo On the $p$-adic heights of some abelian varieties. Proc. Amer. Math. Soc. 100 (1987), no. 1, 1–7.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement